Monotonicity preserving interpolatory subdivision schemes

Share/Save/Bookmark

Kuijt, Frans and Damme van, Ruud (1999) Monotonicity preserving interpolatory subdivision schemes. Journal of Computational and Applied Mathematics, 101 (1-2). pp. 203-229. ISSN 0377-0427

[img]PDF
Restricted to UT campus only
: Request a copy
1266Kb
Abstract:A class of local nonlinear stationary subdivision schemes that interpolate equidistant data and that preserve monotonicity in the data is examined. The limit function obtained after repeated application of these schemes exists and is monotone for arbitrary monotone initial data. Next a class of rational subdivision schemes is investigated. These schemes generate limit functions that are continuously differentiable for any strictly monotone data. The approximation order of the schemes is four. Some generalisations, such as preservation of piecewise monotonicity and application to homogeneous grid refinement, are briefly discussed.
Item Type:Article
Copyright:© 1999 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/73958
Official URL:http://dx.doi.org/10.1016/S0377-0427(98)00220-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140440